# SDR SWAA2024061399851

- Difficulty date: June 9, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 65,966 hours, 39,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER RIGHT SIDE OVERWING BROKEN<[01] REMOVED AND REPLACED LIGHT ASSEMBLY PER MM 33-51-01
